Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A necessary and sufficient condition for disfocality


Author: James S. Muldowney
Journal: Proc. Amer. Math. Soc. 74 (1979), 49-55
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9939-1979-0521872-5
MathSciNet review: 521872
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A criterion for the disfocality of a linear differential operator is given. The condition is analogous to a disconjugacy criterion of Pólya (1922).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0521872-5
Article copyright: © Copyright 1979 American Mathematical Society